MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MERIT S-MAK.COAXIAL MINI ACCESS KIT; MICROPUNCTURE KIT

MERIT MEDICAL SYSTEMS MEXICO MERIT S-MAK.COAXIAL MINI ACCESS KIT; MICROPUNCTURE KIT
Catalog Number S-MAK501/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned at a later date, the investigation will be re-opened.
 
Event or Problem Description
The account alleges that during a transjugular intrahepatic portosystemic shunt [tips] procedure to connect the portal vein to the hepatic vein within the patient's liver, the tip of the micro access wire within the access kit detached within the patient's hepatic parenchyma.The foreign was successfully removed from the patient's venous system with no additional consequences to report.

Brand Name
MERIT S-MAK.COAXIAL MINI ACCESS KIT
Common Device Name
MICROPUNCTURE KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
MDR Report Key11739352
Report Number3011642792-2021-00013
Device Sequence Number14468354
Product Code DRE
UDI-Device Identifier00884450012628
UDI-Public884450012628
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2023
Device Catalogue NumberS-MAK501/A
Device Lot NumberI1941618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;